RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Number Theory, 2013, Volume 133, Issue 7, Pages 2374–2397 (Mi jnt5)  

On the reducibility of large sets of residues modulo $p$

K. Gyarmatia, S. Konyaginb, A. Sárközya

a Eötvös Loránd University, Department of Algebra and Number Theory, H-1117 Budapest, Pázmány Péter sétány 1/C, Hungary
b Moscow State University, Department of Mechanics and Mathematics, Moscow 119992, Russia

Funding Agency Grant Number
European Research Council AdG.228005
Hungarian Scientific Research Fund (OTKA) K72731
K100291
Russian Foundation for Basic Research 11-01-00329
Ministry of Education and Science of the Russian Federation Nsh-6003.2012.1
The first and the third authors are partially supported by ERC/AdG.228005, the Hungarian National Foundation for Scientific Research, Grant Nos. K72731 and K100291 and the János Bolyai Research Fellowship. The second author is partially supported by Russian Fund for Basic Research, Grant N. 11-01-00329, and by the Grant of the President of Russian Federation Nsh-6003.2012.1.


DOI: https://doi.org/10.1016/j.jnt.2013.01.002


Bibliographic databases:

Document Type: Article
MSC: Primary 11P70; Secondary 11Bxx
Received: 18.10.2012
Accepted:30.01.2013
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jnt5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019